# SDR GAIA00258

- Difficulty date: April 27, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND, NR 5 SLAT 3RD RIB FROM INBOARD END RIB CRACKED.  REPAIRED RIB PER IAW SRM 57-50-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
